# SDR AALA202105039003

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 85,447 hours, 10,724 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L LAVATORY SMOKE ALARM SOUNDED AND FLASHED LIGHTS WITH SMOKE LAVATORY EICAS ILLUMINATED, NO SMOKE OBSERVED. ACCOMPLISHED 4L LAVATORY SMOKE DETECTION OPS TEST IAW AMM 26-13-00, OPS CHECK GOOD.
